MathSciNet Relay Station
MathSciNet bibliographic data
MR2365093 01A60 (26-03)
Bogachev, V. I. On the works of G. M. Fikhtengolʹts on the theory of the integral. (Russian) Istor.-Mat. Issled. (2) No. 9(44) (2005), 252–264, 387. ISBN: 5-8037-0241-2
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement